Matrix polynomials and their inversion: the algebric framework of unit-root econometrics representation theorems
AbstractIn this paper the issue of the inversion of a matrix polynomial about a unit root is tackled by resorting to Laurent expansion: The principal-part matrix coefficients associated with a simple and a second order pole are properly characterized and closed-form expressions are derived by virtue of a recent result on partitioned inversion (Faliva and Zoia, 2002). This eventually sheds more light on the analytical foundations of unit-root econometrics which in turn paves the way to an elegant unified representation theorem for (co)integrated processes up to the second order.
How to Cite
Faliva, M., & Zoia, M. G. (2002). Matrix polynomials and their inversion: the algebric framework of unit-root econometrics representation theorems. Statistica, 62(2), 187–202. https://doi.org/10.6092/issn.1973-2201/1264
Copyright (c) 2002 Statistica
This journal is licensed under a Creative Commons Attribution 3.0 Unported License (full legal code).
Authors accept to transfer their copyrights to the journal.
See also our Open Access Policy.